Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 114, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 6, 2019, 8:34 PM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2019, 8:34 PM PST (04:34 UTC)
- Expired
- Dec 8, 2019, 9:00 AM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
878 WHUS76 KEKA 070434 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 834 PM PST Fri Dec 6 2019 PZZ470-475-071245- /O.CAN.KEKA.GL.W.0041.000000T0000Z-191207T0500Z/ /O.NEW.KEKA.SC.Y.0114.191207T0434Z-191207T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 834 PM PST Fri Dec 6 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PST SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 13 to 16 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 1 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071245- /O.CAN.KEKA.GL.W.0041.000000T0000Z-191207T0500Z/ /O.EXB.KEKA.SC.Y.0113.000000T0000Z-191207T2100Z/ Cape Mendocino to Pt Arena out 10 nm- 834 PM PST Fri Dec 6 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PST SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 12 to 15 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 1 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-071245- /O.EXT.KEKA.SC.Y.0113.000000T0000Z-191207T2100Z/ Pt St George to Cape Mendocino out 10 nm- 834 PM PST Fri Dec 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 1 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
327 WHUS76 KEKA 071101 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 301 AM PST Sat Dec 7 2019 PZZ450-071915- /O.EXT.KEKA.SC.Y.0113.000000T0000Z-191207T2300Z/ Pt St George to Cape Mendocino out 10 nm- 301 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071915- /O.EXT.KEKA.SC.Y.0113.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 301 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-071915- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-191208T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 301 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071915- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 301 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 12 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
205 WHUS76 KEKA 071608 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 808 AM PST Sat Dec 7 2019 PZZ450-080015- /O.EXT.KEKA.SC.Y.0113.000000T0000Z-191207T2000Z/ /O.NEW.KEKA.GL.W.0042.191207T2000Z-191208T0100Z/ Pt St George to Cape Mendocino out 10 nm- 808 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 5 PM PST THIS AFTERNOON... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from noon today to 5 PM PST this afternoon. For the Small Craft Advisory, until noon PST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-080015- /O.CON.KEKA.SC.Y.0113.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 808 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-080015- /O.CON.KEKA.SC.Y.0114.000000T0000Z-191208T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 808 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-080015- /O.CON.KEKA.SC.Y.0114.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 808 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 12 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
589 WHUS76 KEKA 071904 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1104 AM PST Sat Dec 7 2019 PZZ450-080100- /O.CAN.KEKA.SC.Y.0113.000000T0000Z-191207T2000Z/ /O.EXT.KEKA.GL.W.0042.191207T1904Z-191208T0100Z/ Pt St George to Cape Mendocino out 10 nm- 1104 AM PST Sat Dec 7 2019 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-080315- /O.CON.KEKA.SC.Y.0113.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 1104 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-080315- /O.CON.KEKA.SC.Y.0114.000000T0000Z-191208T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1104 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-080315- /O.CON.KEKA.SC.Y.0114.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1104 AM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 12 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
484 WHUS76 KEKA 072217 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 217 PM PST Sat Dec 7 2019 PZZ450-080630- /O.CAN.KEKA.GL.W.0042.000000T0000Z-191208T0100Z/ /O.EXA.KEKA.SC.Y.0113.000000T0000Z-191208T1100Z/ Pt St George to Cape Mendocino out 10 nm- 217 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 13 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-080630- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-191208T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 217 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...Combined seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-080630- /O.CON.KEKA.SC.Y.0113.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 217 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 11 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-080630- /O.CON.KEKA.SC.Y.0114.000000T0000Z-191208T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 217 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and combined seas 12 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
406 WHUS76 KEKA 080431 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 831 PM PST Sat Dec 7 2019 PZZ455-081245- /O.EXT.KEKA.SC.Y.0113.000000T0000Z-191208T2300Z/ Cape Mendocino to Pt Arena out 10 nm- 831 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...Seas 7 to 9 feet at 8 seconds. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-081245- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-191208T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 831 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...Seas 6 to 9 feet at 9 seconds. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081245- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-191209T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 831 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... * WHAT...Seas 7 to 10 feet at 9 seconds. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-081100- /O.CON.KEKA.SC.Y.0113.000000T0000Z-191208T1100Z/ Pt St George to Cape Mendocino out 10 nm- 831 PM PST Sat Dec 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...Seas 7 to 11 feet at 9 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
685 WHUS76 KEKA 081041 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 241 AM PST Sun Dec 8 2019 PZZ450-081145- /O.EXP.KEKA.SC.Y.0113.000000T0000Z-191208T1100Z/ Pt St George to Cape Mendocino out 10 nm- 241 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... $$ PZZ455-081700- /O.EXT.KEKA.SC.Y.0113.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 241 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Seas 7 to 9 feet at 8 seconds. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-081145- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-191208T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 241 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... $$ PZZ475-081700- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 241 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Seas 7 to 10 feet at 9 seconds. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
851 WHUS76 KEKA 081043 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 243 AM PST Sun Dec 8 2019 PZZ470-081145- /O.EXP.KEKA.SC.Y.0114.000000T0000Z-191208T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 243 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... $$ PZZ455-081700- /O.CON.KEKA.SC.Y.0113.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 243 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Seas 8 to 9 feet at 8 seconds . * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081700- /O.CON.KEKA.SC.Y.0114.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 243 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Seas 8 to 10 feet at 9 seconds. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
224 WHUS76 KEKA 081245 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 445 AM PST Sun Dec 8 2019 PZZ455-081700- /O.CON.KEKA.SC.Y.0113.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 445 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Seas 8 to 9 feet at 8 seconds. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081700- /O.CON.KEKA.SC.Y.0114.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 445 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Seas 8 to 10 feet at 9 seconds. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
608 WHUS76 KEKA 081704 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 904 AM PST Sun Dec 8 2019 PZZ455-081815- /O.EXP.KEKA.SC.Y.0113.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 904 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-081815- /O.EXP.KEKA.SC.Y.0114.000000T0000Z-191208T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 904 AM PST Sun Dec 8 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 3:08 PM PST, 5 hours 26 minutes earlier.
Area forecast discussion, Dec 6, 3:08 PM PST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
308 PM PST Fri Dec 6 2019
.SYNOPSIS...Numerous rain showers, some with heavy downpours, will
continue across northwest California through Saturday evening.
High pressure will begin to bring drier weather by late Sunday,
and will persist through the beginning of the upcoming week.
&&
.DISCUSSION...Steady light rain has spread over much of the area
this afternoon as a front moves onshore ahead of a deep upper
level trough centered well offshore. Rain has been a little more
spotty in the Humboldt Bay area due to downsloping in the lee of
the King Range. Gusty south-southeast winds are impacting some of
the higher coastal ridges of Humboldt County, with the wind
advisory now continuing above 1500 feet until midnight tonight.
The advisory has been cancelled for interior Del Norte where gusts
have remained below criteria. Otherwise, breezy conditions will
continue along the coast through this evening with gusts topping
out around 30 mph. Winds will diminish substantially by Saturday
morning as the weakening surface low moves onshore.
Rain will become much more convective in nature overnight tonight
into Saturday as colder air filters in aloft with the advance of
the upper trough towards the coast. This will allow for some
periods of heavy rain with some of the more intense showers, with
an additional 1-2 inches expected from late tonight into Saturday
night across most of the area and locally higher amounts in the
higher terrain. Shower activity will taper off fairly rapidly on
Sunday as the upper trough weakens and pushes to the east, giving
way to drier conditions and upper level ridging from later Sunday
through at least Tuesday morning. The next system then looks to
approach the region later Tuesday into Wednesday, but this does
not appear to pose much of a threat in terms of significant winds
or rain at this time. /CB
&&
.AVIATION...A storm system will prolong gusty south winds and
rainfall tonight though Saturday. Expect ceiling and visibility
restrictions from MVFR to IFR with heavier rainfall, otherwise
there will be varied mid and upper level ceilings associated with
this storm system. There is also a slight chance for thunderstorms
for coastal California beginning late tonight into Saturday
morning. Lingering showers will be possible late Saturday
afternoon followed by the development of lower ceilings Saturday
evening. /KMZ
&&
.MARINE...Southerly gales will continue across northwest California
waters through tonight as a front approaches the coast. The southern
inner waters was upgraded to a gale warning this afternoon. Gale
force gusts may still be mostly confined waters near Cape Mendocino
and Point Arena. However, the Point Arena buoy reported gale force
gusts from 33 to 38 kt and very steep seas this afternoon.
Widespread south winds will decrease tomorrow morning becoming
gentle west winds by Saturday evening and then light to moderate
northerlies will develop by Sunday. Lower winds will persist through
early next week.
Chaotic, short-period southerly seas will persist after the
southerly winds weaken, with a WSW mid-period swell filling in on
Saturday as well. Thus advisory level seas will most likely
remain present through at least tomorrow afternoon across the
outers and southern inners. Short period seas filter out by late
this weekend and remain low through the foreseeable future.
Otherwise, a series of 5 to 8 foot mid- period NW swells are
expected to move through the waters early next week. KMZ/TDJ
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flash Flood Watch from 7 PM PST this evening through Saturday
afternoon for CAZ107-110-113.
Wind Advisory until midnight PST tonight for CAZ104>106.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
9 AM PST Saturday for PZZ450.
Gale Warning until 9 PM PST this evening for PZZ455-470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Dec 6, 3:04 PM PST, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 304 PM PST Fri Dec 6 2019 CAZ102-072315- Del Norte Interior- 304 PM PST Fri Dec 6 2019 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Gusty southerly winds up to 35 mph across exposed ridges will continue through this evening. Rain will push in and will be locally heavy in the mountains this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers with heavy downpours will persist Saturday, with several inches of total rainfall possible across southwest-facing mountainous terrain. Rock fall and slides will be possible on roads near steep terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104>106-072315- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 304 PM PST Fri Dec 6 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is in effect above 1500 feet elevation until midnight tonight. Gusty southerly winds up to 40 to 50 mph across exposed ridges will continue through this evening. Rain will push in and will be locally heavy in the mountains this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers with heavy downpours will persist Saturday, with several inches of total rainfall possible across southwest-facing mountainous terrain. Rock fall and slides will be possible on roads near steep terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-108-109-111-112-072315- Coastal Del Norte-Northern Humboldt Coast-Southern Trinity- Mendocino Coast-Northeastern Mendocino Interior- Southwestern Mendocino Interior- 304 PM PST Fri Dec 6 2019 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A front will bring rain today and tonight, which will be locally heavy across portions of Mendocino County and other areas in mountainous terrain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers with occasionally gusty winds will continue through Saturday, especially across southwest-facing mountainous terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-110-113-072315- Northern Trinity-Northwestern Mendocino Interior- Southeastern Mendocino Interior- 304 PM PST Fri Dec 6 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM PST THIS EVENING THROUGH SATURDAY AFTERNOON FOR CARR/DELTA/HIRZ AND MENDOCINO COMPLEX BURN SCARS... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flash Flood Watch is in effect from 7 PM this evening through Saturday afternoon for the Carr/Delta/Hirz and Mendocino Complex burn scars. A front will bring rain today and tonight, which will be locally heavy across portions of Trinity and Mendocino Counties and other areas in mountainous terrain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flash Flood Watch is in effect until 6 PM Saturday for the Carr/Delta/Hirz and Mendocino Complex burn scars. Showers with occasionally gusty winds will continue through Saturday, especially across southwest-facing mountainous terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 8:08 AM PST | Gale Warning | EKA | 6 hr | |
| Dec 7, 10:54 AM PST | Wind Advisory | EKA | Del Norte, Humboldt | 3 hr |
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.